# SDR CA960620006

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Junction Box
- Part number: 553832816
- Condition: Mis Wired
- Location: Thrust Rev
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A ROUTINE PHASE 5 INSPECTION, THE TECHNICIAN FOUND THAT IMPROPER WIRING PROCEDURES WERE FOLLOWED DURING MANUFACTURE OF THE THRUST REVERSER JUNCTION BOX P/N 5538328-16 REF. IPC 78-30-03. IT WAS NOTED THAT SEVERAL WIRES WERE INCORRECTLY ROUTED AND SUPPORTED. WIRES WERE RUNNING AGAINST OR THROUGH THE HEAT SINK ASSEMBLY. THIS IS CONTRARY TO STANDARD PRACTICES AC 43.13.1A, PAR 447 & 448. SOME WIRE TENSIONS WERE TOO TIGHT, CAUSING COMPONENTS TO FRACTURE. DIODE D171 CATHODE LEAD FRACTURED DUE TO STRESS AND VIBRATION BY A TY-WRAP. DEFECTIVE COMPONENTS WERE REPLACED AND REPAIRED IN ACCORDANCE WITH STANDARD PRACTICES.
